# SDR AMTA200600330

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 180A16123
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PIN THAT ATTACH THE LT HORIZONTAL STAB HAS PLATING DAMAGE.  INSTALLED NEW PIN BOLT PN 180A16123, UPPER LT HORIZ STAB IAW MM AND EO.  (K)
